Opened Access Graph operations and Lie algebras
Cites

Show item statistics
Icon
Export to
Author: Cáceres González, José
Ceballos González, Manuel
Núñez Valdés, Juan
Puertas González, María Luz
Department: Universidad de Sevilla. Departamento de Geometría y Topología
Date: 2013
Published in: International Journal of Computer Mathematics, 90 (10), 2092-2104.
Document type: Article
Abstract: This paper deals with several operations on graphs and combinatorial structures linking them with their associated Lie algebras. More concretely, our main goal is to obtain some criteria to determine when there exists a Lie algebra associated with a combinatorial structure arising from those operations. Additionally, we show an algorithmic method for one of those operations.
Cite: Cáceres González, J., Ceballos González, M., Núñez Valdés, J. y Puertas González, M.L. (2013). Graph operations and Lie algebras. International Journal of Computer Mathematics, 90 (10), 2092-2104.
Size: 314.3Kb
Format: PDF

URI: http://hdl.handle.net/11441/47937

DOI: 10.1080/00207160.2013.777048

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)